# SDR ASAA2022112540938

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,784 hours, 17,053 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R/O FMC FAILED DURING DESCENT: SINGLE FMC OPS. VTK AND MAR FLAGS ON F/O ND F/O FMC RESET ON ITS OWN, ANP INCREASED TO 0.54 NM PRIOR TO REDUCING TO 0.10 NM WITHIN 15 MINUTES APPROX. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 FO FMC OPS TEST GOOD.
